Geometriae Dedicata

, Volume 30, Issue 1, pp 93–114

Helical geodesic immersions into complex space forms

Authors

  • Sadahiro Maeda
    • Department of MathematicsKumamoto Institute of Technology
  • Yoshihiro Ohnita
    • Max-Planck-Institut für Mathematik
    • Department of MathematicsTokyo Metropolitan University
Article

DOI: 10.1007/BF02424315

Cite this article as:
Maeda, S. & Ohnita, Y. Geom Dedicata (1989) 30: 93. doi:10.1007/BF02424315

Abstract

This paper consists of two parts. One is to construct a class of helical geodesic equivariant immersions of orderd(⩾3), which are neither Kaehler nor totally real immersions, into complex projective spaces. The other is to show the basic results about a helix in complex space forms.

Copyright information

© Kluwer Academic Publishers 1989